# SDR CALA2025051404657

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 54,717 hours, 19,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHT ON SEAT 30C INOP. BROKEN WIRE AT CONNECTOR REPINNED PLUG AT LIGHT IN CHAIR IAW SWPM 20-60-00. OPS CL GOOD.
